Ghent University Academic Bibliography

Advanced

Abrupt awakening phenomenon associated with gamma-hydroxybutyrate use: A case series

Diederik Van Sassenbroeck, N DE NEVE, Peter De Paepe UGent, Frans Belpaire, Alain Verstraete UGent, Paul Calle UGent and Walter Buylaert UGent (2007) CLINICAL TOXICOLOGY. 45(5). p.533-538
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
CLINICAL TOXICOLOGY
Clin. Toxicol.
volume
45
issue
5
pages
533-538 pages
publisher
TAYLOR & FRANCIS INC
Web of Science type
Article
Web of Science id
000247731600023
ISSN
0731-3810
language
English
UGent publication?
yes
classification
A1
id
390336
handle
http://hdl.handle.net/1854/LU-390336
date created
2008-03-03 11:42:00
date last changed
2016-12-19 15:44:13
@article{390336,
  author       = {Van Sassenbroeck, Diederik and DE NEVE, N and De Paepe, Peter and Belpaire, Frans and Verstraete, Alain and Calle, Paul and Buylaert, Walter},
  issn         = {0731-3810},
  journal      = {CLINICAL TOXICOLOGY},
  language     = {eng},
  number       = {5},
  pages        = {533--538},
  publisher    = {TAYLOR \& FRANCIS INC},
  title        = {Abrupt awakening phenomenon associated with gamma-hydroxybutyrate use: A case series},
  volume       = {45},
  year         = {2007},
}

Chicago
Van Sassenbroeck, Diederik, N DE NEVE, Peter De Paepe, Frans Belpaire, Alain Verstraete, Paul Calle, and Walter Buylaert. 2007. “Abrupt Awakening Phenomenon Associated with Gamma-hydroxybutyrate Use: A Case Series.” Clinical Toxicology 45 (5): 533–538.
APA
Van Sassenbroeck, D., DE NEVE, N., De Paepe, P., Belpaire, F., Verstraete, A., Calle, P., & Buylaert, W. (2007). Abrupt awakening phenomenon associated with gamma-hydroxybutyrate use: A case series. CLINICAL TOXICOLOGY, 45(5), 533–538.
Vancouver
1.
Van Sassenbroeck D, DE NEVE N, De Paepe P, Belpaire F, Verstraete A, Calle P, et al. Abrupt awakening phenomenon associated with gamma-hydroxybutyrate use: A case series. CLINICAL TOXICOLOGY. TAYLOR & FRANCIS INC; 2007;45(5):533–8.
MLA
Van Sassenbroeck, Diederik, N DE NEVE, Peter De Paepe, et al. “Abrupt Awakening Phenomenon Associated with Gamma-hydroxybutyrate Use: A Case Series.” CLINICAL TOXICOLOGY 45.5 (2007): 533–538. Print.